Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for rashes on the hands and legs

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3774 Questions

default
Posted on Mon, 27 Mar 2017 in Skin Hair and Nails
Question: Urgent:
Hello Doctor, my wife has got some reaction and has developed a bad rash on hands and legs. attaching photos. It's late night so not sure what can be done. This type of reaction was never seen before with her... Nothing ate outside.. must be some insect but not sure. Kindly advise.
doctor
Answered by Dr. Asmeet Kaur Sawhney 4 hours later
Brief Answer:
Seems to be urticaria, antihistaminic and calamine lotion

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have reviewed the attached photographs and your wife has seemed to develop urticaria.
It is as allergic reaction which has multiple causes like insect bite, certain foods, medicines, infections in the body and thyroid disorders.
If I was your treating doctor I would recommend you give her antihistaminics like tablet levocetrizine 5 mg twice daily and apply calamine lotion on the affected areas for 5-7 days.
If the reaction doesn't show much improvement give her a short course of oral steroids like tablet prednisolone 20 mg once daily in the morning for 5 days.
These are prescription drugs and you need to see the doctor in person to get them.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Skin rash

doctor1 MD

i have normal itching in my groins and no visible signs of any rashes etc.this gets okay when i apply candid b and then relapses after some time my doctor has suggested Panderm plus now and since it has steroids i wanted to know if it is safe to use this medicine versus a candid B

doctor1 MD

I have been suffering with this rash like blisters that appear to be coming from my hair all over my body especialy my left arm it was after recieving a blood transfusion .I woke up and I had these brown spots like with a crusty look like sores that have been scratched they went up one arm down the other and my legs and torso every 2-3 inches a big round spot .and they just went rampant from there,i have had tests and blood work all say I do not have any thing!!!!??but 4 months latrer after weeks of antibiotics and creams stiill all over my bodynow they seem to be infiltrating in the crevicisis of my hand !!and is becoming very painful I never thought my skin could HURT BUT I AM IN AGONY PLEASE I NEED HELPPPP!!!!!!!!!!!!!!!!!!I AM AT MY END OF THE ROPE NO PLACE TO GO NOBODY TO HELP DOCTORS SAYI DO NOT HAVE ANYTHING

doctor1 MD

hye this is aarohi ..sinse 2 weeks i hv rashes n few bums doctor said its sm kind of skin disease called porpy.he gave 2 ointments prematherin and propySalic NF6 and 2 tablets panthadoc 40mg and azithral 250 mg.bt now i feel prickling inside my stomach and smtimes in body i hv light fever too.plz tell me what is this,

doctor1 MD

My Mother has developed a rash all over her body (ears red and hot also) ... it started one day after being removed from IV administration of Invanz for a nasty UTI while in the hospital ... could this be a side effect of the Invanz?? How long should it continue? What can I do?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?